National Changhua University of Education Institutional Repository : Item 987654321/14067
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15371689      在线人数 : 375
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/14067

题名: Asymptotic Normality for the Non-linear Functionals of Non-causal Linear Processes with Summable Weights
作者: Cheng, Tsung-Lin;Ho, Hwai-Chung
贡献者: 數學系
关键词: Central limit theorem;Non-causal stationary process;Nonlinear functional
日期: 2005-04
上传时间: 2012-09-10T06:01:35Z
出版者: SpringerLink
摘要: Let Xn = ∞j =−∞ aj εn−j, n 1, be a non-causal linear process with weights
aj ’s satisfying certain summability conditions, and the iid sequence of innovation
{εi } having zero mean and finite second moment. For a large class of
non-linear functional K which includes indicator functions and polynomials,
the present paper develops the √N central limit theorem for the partial sums
SN = N
n=1 [K(Xn)−EK(Xn)] .
關聯: Journal of Theoretical Probability, 18(2): 345-358
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML460检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈